# SDR R61A2024012730034

- Difficulty date: January 2, 2024
- Submitted: January 27, 2024
- Operation: Air carrier
- Aircraft: N430YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000409
- Aircraft time: 23,344 hours, 15,923 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065644001
- Condition: Corroded
- Location: Frm 57 Rbl40
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX FLOOR STRUCTURE WET AREA FR 87 RBL 40 RIGHT SPLICE HAS CORROSION. SPLICE WAS REPLACED IAW SRM 51-42-02
